# SDR DALA2025121709179

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N314DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55192
- Aircraft time: 8,803 hours, 3,710 cycles
- Engine: PW1524G3
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB, RETURNED TO BNA CREW REPORTED DIRTY SOCK SMELL AFTER TAKEOFF.   COMPLIED WITH TASK CARD 0550-2001. FOUND FAINT ODOR ONLY AT 20% N1 AND ABOVE. RT ENGINE BLEED DEFERRED. (LP# 7699534)
